MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Aortic Dissection (2491)
Date of Event 10/20/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that an aortic dissection and patient death occurred.The patient was selected for a 25mm lotus edge valve implant due to aortic stenosis.The patient had a tortuous descending aorta, mild stenosis, and moderate calcium in leaflets with none present at the native annulus.Predilatation was not performed.The 25mm lotus edge valve delivery system was advanced relatively easy.During deployment of the lotus edge valve, a dissection was observed in the ascending aorta.After release of the lotus edge valve, the dissection was no longer apparent and appeared to be sealed.The patient was stable and was sent to recovery.Two hours later the patient decompensated and passed away.The cause of the dissection and patient death is unknown.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10817358
Report Number2134265-2020-15325
Device Sequence Number1926386
Product Code NPT
UDI-Device Identifier08714729960911
UDI-Public08714729960911
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2021
Device Model NumberH749LVSUS250
Device Catalogue NumberH749LVSUS250
Device Lot Number0026194719
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;